# SDR C77A20120815015

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 10,975 hours, 6,423 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 10,975 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ UPPER FLANGE IS CRACKED 0.500" & LOWER FLANGE IS CRACKED 0.300". BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS 527268-317 IAW ETD 2012-170-011100 AND EA E175-53-285 REV IR.
